# SDR UIEA2024072500747

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INNER ACCESS PANEL 521QB, RH FUEL QUANTITY INDICATION IN 888.8( RH FUEL QUANTITY INDICATOR WAS REPLACED IAW AMM 28-21-13-404-016 REV. 142 DATE 22 APR 24. OPERATIONAL TEST FUELING QUANTITY INDICATION WAS SATISFACTORY. GOOD FOR SERVICE. )
